# SDR 97ZZZX2703

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200PT
- Make and model: Swrngn SA226TC
- Aircraft serial: TC211EEEE
- Engine: Garrtt TPE3313UW
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Left
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE DROPPED AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE INSPECTED ENGINE, SERVICED ENGINE WITH 3 QUARTS OF OIL.  TEST FLEW AIRCRAFT FOR 30 MINUTES.  PRESSURE CHECK AND QUANTITY CHECKED OK AFTER TEST FLIGHT.  THIS ENGINE WILL REMAIN ON MAINTENANCE OBSERVATION FOR THE NEXT SEVERAL DAYS.
